3 doctors weighed in:

I have been blacking out & very lightheaded since tapering prednisone down 1mg less than yesterday? My blood pressure is normal.What could be cause?

3 doctors weighed in
Dr. Rick Koch
Internal Medicine - Cardiology
1 doctor agrees

In brief: See your physician

Asap. May or may not be related.

In brief: See your physician

Asap. May or may not be related.
Thank
Dr. Tracy Lovell
Internal Medicine - Rheumatology

In brief: Could be adrenal ins

It could be adrenal insufficiency especially if you are currently on a low dose of Prednisone and are tapering.
Let your doctor know about these symptoms soon and you may need to go back to your previous dose of prednisone.

In brief: Could be adrenal ins

It could be adrenal insufficiency especially if you are currently on a low dose of Prednisone and are tapering.
Let your doctor know about these symptoms soon and you may need to go back to your previous dose of prednisone.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available